Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
190 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Normal penicillin rash reaction

Premium Questions

Dr. Klarida Papaqako MD

Hello: My husband has been having reoccurring rash suddenly this weekend . It is very disturbing , as he is also very allergic to shellfish and penicillin; we always have an epipen with us. He has been ... View answer

Answered by : Dr. Klarida Papaqako ( General & Family Physician)
Dr.  Rahul Kumar MD

and can feel prickly. My dermatologist says that since there is no rash or redness ... nerve. My internist ran blood tests and everything came back normal. I have no numbness, muscle weakness ... View answer

Answered by : Dr. Rahul Kumar ( Dermatologist)
Dr.  Nishad BN MD

HELLO THIS IS XXXXXXX - MY EMAIL IS: YYYY@YYYY . I HAVE A RASH ON HANDS AND ARMS - IT'S ONLY ... A RASH AND THE DOCTOR PRESCRIPBED TRIAMCINOLONE 0.1% OINTMENT. I WAS TO APPLY THE AFFECTED AREA TWICE ... View answer

Answered by : Dr. Nishad BN ( General & Family Physician)
Dr. Manish Purohit MD

side. I have attached an image of my chin rash. I dont know if its an ARS rash or a reaction ... pill course I developed a rash that is on my chin and above my top lip. The rash is... View answer

Answered by : Dr. Manish Purohit ( Infectious Diseases Specialist)
Dr. Noble Zachariah MD

very red...please advise....No past reaction from penicillin....but haven't taken in 18 or 20 years ...Hi.. XXXXXXX here....got script for amoxicillin .....getting a reaction I think ... View answer

Answered by : Dr. Noble Zachariah ( Internal Medicine Specialist)

Public Forum Discussions

Dr. Asmeet Kaur Sawhney MD

My daughter had some kind of allergic reaction which caused a red rash all over her body. They kept ... was discharged. Now the rash is turning from red to brown. Is this normal? It is ALL OVER... View answer

Answered by : Dr. Asmeet Kaur Sawhney ( Dermatologist)
Dr.  Siva Subramanian MD

I should be worried about or is this a normal reaction? ...I had meniscus repair surgery in my right knee 10 days ago, and have noticed a red rash on the leg ... View answer

Answered by : Dr. Siva Subramanian ( Dermatologist)
Dr. Rajesh Lakhanpaul MD

of the night to use the loo and fainted on the bathroom floor. This morning she had discovered a rash all over her body. I don t think she has took an allergic reaction to anything as she has not taken... View answer

Answered by : Dr. Rajesh Lakhanpaul ( Ayurveda Specialist)
Dr.  Shinas Hussain MD

I am 34 year old Chinese female. My normal facial skin used to be always clean, fair (with yellow ... then, I sometimes got face rash after eating some tropical fruits or prepared food from grocery shops ... View answer

Answered by : Dr. Shinas Hussain ( General & Family Physician)
Dr. Harish Naik MD

I have taken 40 mg a day for two days of oral prednisone for a rash . The rash has increased in severity and amount of skin it covers in that time. Is this normal? I have had this allergic... View answer

Answered by : Dr. Harish Naik ( General & Family Physician)

Mobile Questions and Answers

Dr. Ganesh MD

It can be allergic reaction after any food or medication - if you known of any thing similar avoid taking it further, if its causing any symptoms, get some anti allergens cream for local appliance, if no help -...

Dr. Rishi MD

Hi, Has the rash started after the high protein diet? Or other way? Some proteins do cause reactions in the body and lead to rashes. I suggest you change the type of proteins and take anti histaminincs...

Dr. Karl Logan MD

This is not normal. He should have his rash looked at by a dr. The commonest rashes that cause itching down below are eczema and thrush.